MathSciNet Relay Station
MathSciNet bibliographic data
MR1285974 (96j:41015) 41A17 (30B10)
Borwein, Peter; Erdélyi, Tamás The $L\sb p$ version of Newman's inequality for lacunary polynomials. Proc. Amer. Math. Soc. 124 (1996), no. 1, 101–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement